Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleComputation of difference Gr\"obner bases.
Author(s) Vladimir P. Gerdt, Daniel Robertz
TypeArticle in Journal
AbstractThis paper is an updated and extended version of our note [“Computation of Gröbner bases for systems of linear difference equations”, in: Computeralgebra-Rundbrief Nr. 37, GI DMV GAMM, 8-13 (2005)] (cf. also [the authors, “A Maple package for computing Gröbner bases for linear recurrence
relations”, Nucl. Instrum. Methods 559, No. 1, 215–219 (2006), arXiv:cs.SC/0509070]). To compute difference Gröbner bases of ideals generated by linear polynomials we adopt to difference polynomial rings the involutive algorithm based on Janet-like division. The algorithm has been implemented in Maple in the form of the package LDA (Linear Difference Algebra) and we describe the main features of the package. Its applications are illustrated by generation of finite difference approximations to linear partial differential equations and by reduction of Feynman integrals. We also present the algorithm for an ideal generated by a finite set of nonlinear difference polynomials. If the algorithm terminates, then it constructs a Gröbner basis of the ideal.
ISSN1561-4042
LanguageEnglish
JournalComput. Sci. J. Mold.
Volume20
Number2
Pages203--226
PublisherAcademy of Sciences of Moldova, Institute of Mathematics and Computer Science, Chicsinuau
Year2012
Edition0
Translation No
Refereed No
Webmaster